Help me find an answer with my MEDS!

Patient

Q: I am taking this medicine for a UTI and have taken it before no problems but this 3rd time I just started taking 2 a day and the medsulfatrim ds tw bacteria ds tabs started making my mouth dry and redness on my tounge. tried using a mouth moisturizer spray-helps a little but its getting worse it seems. I also have ms and uterian cancer that I am being treated with radiation treatments.
EDIT:
the medicine is sulfatrim ds tw bacteria ds tabs-I PUT 2 WORDS TOGETHER
EDIT:
the medicine is sulfatrim ds tw bacteria ds tabs-I PUT 2 WORDS TOGETHER

Symptoms:  Very dry mouth-red parts of tounge and
Doctor

A:   The dry mouth and red tongue may be caused by drug reactions or some other medical problems. Ask your doctor and confirm whether any type of cancer treatment that you may be receiving is likely. Please get yourself examined by your doctor and seek specialist referral, if appropriate.

Related Q&A

Q: For a while It constantly felt like I had to urinate but I never really had to, and it was painful to do so. When thi...

Q: I have urinary problems now for a few weeks (frequency, urgency, can't seem to empty bladder, and slight burning). I...

Q: Hello, I had protected sex about a week ago, and now I currently have slight redness/irritation at the tip of my p...

Q: Sir few drops of blood came after i urinate this happen from 15years every year some times now i am 37 years three mo...

Q: I have had UTI for over 7 months now I'm a 20 year old girl, I've just started engaging in sexual activity. I've take...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews